Predictions for Gromov-Witten invariants of noncommutative resolutions. (English) Zbl 1321.14041

The author demonstrates a calculation of the GLSM for \(\mathbb{P}^7[2,2,2,2]\) by using the localization method of [H.Jockers et al., Commun. Math. Phys. 325, No. 3, 1139-1170 (2014; Zbl 1301.81253)]. At the nonlinear sigma model phase, the calculation recovers the Gromov-Witten invariants of \(\mathbb{P}^7[2,2,2,2]\). By applying the same method to the Landau-Ginzburg phase, the author makes a prediction for Gromov-Witten invariants of the noncommutative resolution of the branched double cover, which is the Landau-Ginzburg point of the GLSM. The author finds that the results do not match with the Gromov-Witten invariants of a smooth branched double cover and concludes that they are not related by complex structure deformation in the SCFT moduli space.


14N35 Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants (algebro-geometric aspects)
81T30 String and superstring theories; other extended objects (e.g., branes) in quantum field theory


Zbl 1301.81253
Full Text: DOI arXiv


[1] Caldararu, A.; Distler, J.; Hellerman, S.; Pantev, T.; Sharpe, E., Non-birational twisted derived equivalences in abelian GLSMs, Comm. Math. Phys., 294, 605-645 (2010) · Zbl 1231.14035
[2] Seiberg, N.; Witten, E., String theory and noncommutative geometry, J. High Energy Phys., 9909, 032 (1999) · Zbl 0957.81085
[3] Roggenkamp, D.; Wendland, K., Limits and degenerations of unitary conformal field theories, Comm. Math. Phys., 251, 589-643 (2004) · Zbl 1078.81066
[4] Jockers, H.; Kumar, V.; Lapan, J.; Morrison, D.; Romo, M., Two-sphere partition functions and Gromov-Witten invariants · Zbl 1301.81253
[5] Hori, K.; Tong, D., Aspects of non-abelian gauge dynamics in two-dimensional \(N = (2, 2)\) theories, J. High Energy Phys., 0705, 079 (2007)
[6] Donagi, R.; Sharpe, E., GLSM’s for partial flag manifolds, J. Geom. Phys., 58, 1662-1692 (2008) · Zbl 1218.81091
[7] Hori, K., Duality in two-dimensional \((2, 2)\) supersymmetric non-Abelian gauge theories · Zbl 1342.81635
[8] Jockers, H.; Kumar, V.; Lapan, J.; Morrison, D.; Romo, M., Nonabelian 2D gauge theories for determinantal Calabi-Yau varieties · Zbl 1397.81378
[9] Addington, N.; Segal, E.; Sharpe, E., D-brane probes, branched double covers, and noncommutative resolutions · Zbl 1311.81202
[10] Kuznetsov, A., Homological projective duality, Publ. Math. Inst. Hautes Études Sci., 105, 157-220 (2007) · Zbl 1131.14017
[11] Kuznetsov, A., Derived categories of quadric fibrations and intersections of quadrics, Adv. Math., 218, 1340-1369 (2008) · Zbl 1168.14012
[12] Kuznetsov, A., Homological projective duality for Grassmannians of lines
[13] Ballard, M.; Favero, D.; Katzarkov, L., Variation of geometric invariant theory quotients and derived categories · Zbl 1432.14015
[15] Sharpe, E., Landau-Ginzburg models, gerbes, and Kuznetsov’s homological projective duality, (Doran, R.; Friedman, G.; Rosenberg, J., Superstrings, Geometry, Topology, and \(C^\ast\) Algebras. Superstrings, Geometry, Topology, and \(C^\ast\) Algebras, Proc. Symp. Pure Math., vol. 81 (2010), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI), 237-249 · Zbl 1210.81091
[17] Van den Bergh, M., Non-commutative quadrics · Zbl 1345.14009
[18] Van den Bergh, M., Three dimensional flops and noncommutative rings, Duke Math. J., 122, 423-455 (2004) · Zbl 1074.14013
[19] Van den Bergh, M., Non-commutative crepant resolutions, (Laudal, O.; Piene, R., The Legacy of Niels Henrik Abel; The Abel Bicentennial (Oslo, 2002) (2004), Springer-Verlag: Springer-Verlag Berlin), 749-770 · Zbl 1082.14005
[20] Buchweitz, R.-O.; Leuschke, G.; Van den Bergh, M., Non-commutative desingularizations of determinantal varieties, I · Zbl 1204.14003
[21] Dao, H., Remarks on non-commutative crepant resolutions of complete intersections · Zbl 1192.13011
[22] Berenstein, D.; Leigh, R. G., Resolution of stringy singularities by noncommutative algebras, J. High Energy Phys., 0106, 030 (2001)
[23] Hellerman, S.; Henriques, A.; Pantev, T.; Sharpe, E.; Ando, M., Cluster decomposition, \(T\)-duality, and gerby CFT’s, Adv. Theor. Math. Phys., 11, 751-818 (2007) · Zbl 1156.81039
[24] Gomis, J.; Lee, S., Exact Kähler potential from gauge theory and mirror symmetry · Zbl 1342.81586
[26] Benini, F.; Cremonesi, S., Partition functions of \(N = (2, 2)\) gauge theories on \(S^2\) and vortices · Zbl 1308.81131
[27] Doroud, N.; Gomis, J.; Le Floch, B.; Lee, S., Exact results in \(D = 2\) supersymmetric gauge theories · Zbl 1342.81573
[28] Katz, S., Lines on complete intersection threefolds with \(K = 0\), Math. Z., 191, 293-296 (1986) · Zbl 0563.14020
[29] Hosono, S.; Klemm, A.; Theisen, S.; Yau, S.-T., Mirror symmetry, mirror map and applications to complete intersection Calabi-Yau spaces, Nuclear Phys. B, 433, 501-554 (1995) · Zbl 0908.32008
[30] Morrison, D., Picard-Fuchs equations and mirror maps for hypersurfaces, (Yau, S.-T., Mirror Symmetry I (1998), Amer. Math. Soc, International Press), 185-199 · Zbl 0904.32020
[31] Szendröi, B., Non-commutative Donaldson-Thomas invariants and the conifold, Geom. Topol., 12, 1171-1202 (2008) · Zbl 1143.14034
[32] Nagao, K.; Nakajima, H., Counting invariants of perverse coherent sheaves and its wall-crossing · Zbl 1250.14021
[33] Nagao, K., Derived categories of small toric Calabi-Yau 3-folds and counting invariants · Zbl 1259.14017
[34] Toda, Y., Curve counting theories via stable objects II: DT/ncDT flop formula · Zbl 1267.14049
[35] Fan, H.; Jarvis, T.; Ruan, Y., The Witten equation, mirror symmetry and quantum singularity theory · Zbl 1310.32032
[36] Fan, H.; Jarvis, T.; Ruan, Y., The Witten equation and its virtual fundamental cycle
[37] Chiodo, A.; Ruan, Y., Landau-Ginzburg / Calabi-Yau correspondence for quintic threefolds via symplectic transformations · Zbl 1197.14043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.